Optimal control of linear nonstandard singularly perturbed discrete systems

M. T. Lim, B. S. Kim

Research output: Contribution to journalConference article

3 Citations (Scopus)

Abstract

This paper introduces the definition of the nonstandard linear discrete-time singularly perturbed system and shows how to solve the corresponding linear-quadratic optimal control problem since the methodology that exists in the literature for the solution of the standard singularly perturbed discrete linear-quadratic optimal control problem can not be extended to the corresponding nonstandard counterpart. The solution of the optimal control problem is obtained in terms of the pure-slow and pure-fast, reduced-order, continuous-time, algebraic Riccati equations.

Original languageEnglish
Pages (from-to)2329-2334
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume3
Publication statusPublished - 2000
Event39th IEEE Confernce on Decision and Control - Sysdney, NSW, Australia
Duration: 2000 Dec 122000 Dec 15

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modelling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Optimal control of linear nonstandard singularly perturbed discrete systems'. Together they form a unique fingerprint.

  • Cite this